# SDR CA971010006

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 55120106
- Condition: Cracked
- Location: Bs 456.5
- Part time: 2,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DORSAL FIN REPLACEMENT, A 2 INCH CRACK WAS FOUND IN THE RT UPPER TAILCONE SKIN AT STN 456.5 RUNNING FROM THE UPPER EDGE OF THE SKIN CIRCUMFERENTIALLY TOWORDS THE  RIGHT. REPAIRED IAW ASSB 851-0047.
